Announcement

Collapse
No announcement yet.

Ashwagandha

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ashwagandha

    I bought this stuff on a whim to see if it would have any effect on my anxiety and energy levels (due to its apparent effect on the thyroid) but I've read anecdotes of people having their allergies flare up including skin conditions but it's also supposed to be an anti inflammatory so there are conflicting reports.

    Anyone tried this and did it have any effect, positive or negative, on your rosacea?

  • #2
    A few hours after I took a dose I got a flush. I didn't do anything differently other than take ashwagandha. I'll try it one more time to see if it happens again.

    Comment


    • #3
      I took it - results inconclusive

      I took it for a month or two (Planetary Herbals brand tablets). My rosacea was already well controlled at that time and it neither aggravated nor seemed to improve it. I did not notice huge improvements in mood or energy from taking it but I have a variety of health complaints (chronic myofascial pain, some vitamin deficiencies, high blood sugar) so it is difficult to tell what if anything contributes to my day to day variations in feeling well. I've taken quite a large number of supplements and herbs for the past few years and can say that some have caused increased redness while others have not. I think such effects are very individual to the person taking the supplement and you just have to give it a try to see if it will help you or not. It is prudent to watch closely and stop taking it if you start having any negative symptoms.

      Comment


      • #4
        Originally posted by lwemm View Post
        I took it for a month or two (Planetary Herbals brand tablets). My rosacea was already well controlled at that time and it neither aggravated nor seemed to improve it. I did not notice huge improvements in mood or energy from taking it but I have a variety of health complaints (chronic myofascial pain, some vitamin deficiencies, high blood sugar) so it is difficult to tell what if anything contributes to my day to day variations in feeling well. I've taken quite a large number of supplements and herbs for the past few years and can say that some have caused increased redness while others have not. I think such effects are very individual to the person taking the supplement and you just have to give it a try to see if it will help you or not. It is prudent to watch closely and stop taking it if you start having any negative symptoms.
        Thanks for the reply. I still haven't taken any since the last time. My redness and flushing has been getting worse so I'm weary of taking anything that could aggravate it.

        What are the supplements/herbs that worsened your redness and was it permanent after you stopped taking them?

        Comment

        Working...
        X